# SDR UALA2009042901244

- Difficulty date: April 29, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 46,313 hours, 16,508 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Condition: Broken
- Location: Door 1l Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH DOOR 1 LEFT SLIDE REMOVAL INSTALLATION AND INSPECTION FOR TRAINING PURPOSES.  DURING INSPECTION OF DOOR 1 LEFT SLIDE, FOUND FWD LOWER ATTACH BRACKET BROKEN.  REPLACED BRACKET.
